# SDR IPXA2021042668655

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 11,613 hours, 1,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DOOR OUTER SKIN PUCNTURED AT STA 1830 BETWEEN S-23L AND S-24LACCOMPLISH DOUBLER REPAIR PER EO B747-5230-80085-A.
